×

zbMATH — the first resource for mathematics

Found 134 Documents (Results 1–100)

100
MathJax
Rodabaugh, Stephen Ernest (ed.) et al., Topological and algebraic structures in fuzzy sets. A handbook of recent developments in the mathematics of fuzzy sets. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-1515-1/hbk). Trends Log. Stud. Log. Libr. 20, 199-233 (2003).
MSC:  54A40 54E15
PDF BibTeX XML Cite
Rodabaugh, Stephen Ernest (ed.) et al., Topological and algebraic structures in fuzzy sets. A handbook of recent developments in the mathematics of fuzzy sets. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-1515-1/hbk). Trends Log. Stud. Log. Libr. 20, 81-114 (2003).
MSC:  54A40 54E15
PDF BibTeX XML Cite
Höhle, Ulrich (ed.) et al., Mathematics of fuzzy sets. Logic, topology, and measure theory. Dordrecht: Kluwer Academic Publishers. Handb. Fuzzy Sets Ser. 3, 607-631 (1999).
MSC:  54A40 26E50
PDF BibTeX XML Cite
Höhle, Ulrich (ed.) et al., Mathematics of fuzzy sets. Logic, topology, and measure theory. Dordrecht: Kluwer Academic Publishers. Handb. Fuzzy Sets Ser. 3, 581-606 (1999).
MSC:  54A40 54E15 54-02
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification